Jackson and Inverse Inequalities in Rearrangement Invariant Banach Function Spaces on Dini-Smooth Domains

Ramazan Akgun


In this work we obtain some Jackson type direct theorem and converse theorem of
polynomial approximation with respect to fractional order moduli of smoothness in rearrangement invariant quasi Banach spaces (RIQBFS) on the unit circle. Later using these results we obtain similar estimates for some RIBFS on sufficiently smooth domains of complex plane.


Direct Theorem, Inverse Theorem, Modulus of Smoothness, Rearrangement Invariant Space


J.L. Walsh, H.G. Russel, Integrated contiunity conditions and degree of approximation by polynomials or by bounded analytic functions, Trans. Amer. Math. Soc., 92, 1959, 355-370.

S.Y. Al’per, Approximation in the mean of analytic functions of class Ep, In: Investigations on the modern problems of the function theory of a complex variable, Gos. Izdat. Fiz.-Mat. Lit., Moscow, 1960, 272-286, (In Russian).

V.M. Kokilashvili, A direct theorem for the approximation in the mean of analytic functions by polynomials, Dokl. Akad. Nauk SSSR, 185, 1969, 749-752, (In Russian).

I.I. Ibragimov, D.I. Mamedhanov, A constructive characterization of a certain class of functions, Dokl. Akad. Nauk SSSR 223, 1975, 35-37; Soviet Math. Dokl., 4, 1976, 820-823.

J.E. Andersson, On the degree of polynomial approximation in Ep (D), J. Approx. Theory, 19, 1977, 61-68.

D.M. Israfilov, Approximate properties of the generalized Faber series in an integral metric, Izv. Akad. Nauk Az. SSR, Ser. Fiz.-Tekh. Math. Nauk, 2, 1987, 10-14 (In Russian).

A. C¸ avu¸s and D. M. Israfilov, Approximation by Faber-Laurent rational functions in the mean of functions of the class Lp (􀀀) with 1 < p < 1, Approx. Theory Appl., 11, 1995, 105-118.

S.Z. Jafarov, Approximation by Fejer Sums of Fourier Trigonometric Series in Weighted Orlicz Space, Hacet. J. Math. Stat., 42(3), 2013, 259-268.

S.Z. Jafarov, The inverse theorem of approximation of the function in Smirnov- Orlicz classes, Math. Inequal. Appl., 12(4), 2012, 835-844.

S.Z. Jafarov, On approximation in weighted Smirnov-Orlicz Classes, Complex Var. Elliptic Equ., 57(5), 2012, 567-577.

S.Z. Jafarov, Approximation of functions by rational functions on closed curves of the complex plane, Arab. J. Sci. Eng., 36, 2011, 1529-1534.

S.Z. Jafarov, Approximations of Harmonic Functions Classes with Singularities on Quasiconformal Curves, Taiwanese J. Math., 12(3), 2008, 829–840.

S.Z. Jafarov, On moduli of smoothness in Orlicz classes, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 33(51), 2010, 85-92.

D.M. Israfilov, Approximation by p-Faber polynomials in the weighted Smirnov class Ep (G, !) and the Bieberbach polynomials, Constr. Approx., 17, 2001, 335-351.

D.M. Israfilov, Approximation by p-Faber-Laurent rational functions in the weighted Lebesgue spaces, Czechoslovak Math. J., 54, 2004, 751-765.

D.M. Israfilov, A. Guven, Approximation in weighted Smirnov classes, East J. Approx., 11, 2005, 91-102.

V.M. Kokilashvili, On analytic functions of Smirnov-Orlicz classes, Studia Math., 31, 1968, 43-59.

A. Guven and D.M. Israfilov, Polynomial approximation in Smirnov-Orlicz classes, Comput. Methods Funct. Theory 2, 2002, 509-517.

D.M. Israfilov, B. Oktay, R. Akgun, Approximation in Smirnov-Orlicz classes, Glas.Mat., 40, 2005, 87-102.

R. Akg¨un, D.M. Israfilov, Approximation by interpolating polynomials in Smirnov-Orlicz class, J. Korean Math. Soc., 43, 2006, 412-424.

A. Guven, D.M. Israfilov, Approximation in rearrangement invariant spaces on Carleson curves, East J. Approx., 12(4), 2006, 381-395.

B.T. Bilalov, T.I. Najafov, On basicity of systems of generalized Faber polynomials, Jaen J. Approx., 5(1), 2013, 19-34.

S.R. Sadigova, The general solution of the homogeneous Riemann problem in the weighted Smirnov classes, Proc. Inst. Math. Mech. Natl. Acad. Sci. Azerb., 40(2), 2014, 115-124.

D.M. Israfilov, N.P. Tozman, Approximation in Morrey-Smirnov classes, Azerbaijan J. Math. 1(1), 2011, 99-113.

R. Taberski, Differences, moduli and derivatives of fractional orders, Comment. Math. Prace Mat., 19(2), 1977, 389-400.

P.L. Butzer, H. Dyckhoff, E. G¨orlich and R.L. Stens, Best trigonometric approximation, fractional order derivatives and Lipschitz classes, Canad. J. Math., 29(4), (1977), 781-793.

B. Simonov, S. Tikhonov, Sharp Ul’yanov-type inequalities using fractional smoothness, J. Approx. Theory, 162(9), 2010, 1654-1684.

R. Akg¨un, Approximation by polynomials in rearrangement invariant quasi Banach spaces, Banach J. Math. Anal., 6(2), 2012, 113-131.

C. Benneth, R. Sharpley, Interpolation of operators, Pure and applied mathematics, 129, Academic Press, Boston, 1988.

G.P. Gurbea, J. G-Cuerva, J.M. Martell, C. Perez, Extrapolation with weights, rearrangement-invariant function spaces, modular inequalities and applications to singular integrals, Adv. Math., 203, 2006, 256-318.

W.B. Jahnson, G. Schechtman, Sums of independent random variables in rearrangement invariant function spaces, Ann. Probab., 17, 1987, 789-808.

L. Grafakos, N.J. Kalton, Some remarks on multilinear maps and interpolation, Math. Ann., 319, 2001, 151-180.

N.J. Kalton, Convexity conditions on non-locally convex lattices, Glasgow J. Math., 25, 1984, 141-152.

S.J. Montgomery-Smith, The Hardy operator and Boyd Indices, In: Lecture Notes in Pure and Applied Mathematics, vol: 175, Dekker, New York, 1996, 359-364.

S.G. Samko, A.A. Kilbas, O.I. Marichev, Fractional integrals and derivatives, Theory and applications, Gordon and Breach Science Publishers, 1993.

R. Akg¨un, Inequalities for one sided approximation in Orlicz spaces, Hacet. J. Math. Stat., 40(2), 2011, 231-240.

Y.S. Kolomoitsev, An inequality of Nikol’skii-Stechkin-Boas type with a fractional derivative in Lp, 0 < p < 1, Tr. Inst. Prikl. Mat. Mekh., 15, 2007, 115-119, (In Russian).

S.E. Warschawski, ¨ Uber das ranverhalten der Ableitung der Abildungsfunktion beikonformer Abbildung, Math. Z., 35, 1932, 321-456.

D.M. Israfilov, R. Akg¨un, Approximation by polynomials and rational functions in weighted rearrangement invariant spaces, J. Math. Anal. Appl., 346(2), 2008, 489-500.

A.Y. Karlovich, Algebras of singular integral operators with PC coefficients in rearrangement-invariant spaces with Muckenhoupt weights, J. Oper. Theory, 47, 2002, 303-323.


  • There are currently no refbacks.

free counters